How long does medroxyprogesterone stay in your system

Common Questions and Answers about How long does medroxyprogesterone stay in your system

depo-provera

What does your doctor say? I just read that progesteron vag. inserts and oils do not stay in your system long (you pee them out) which is why RE recommends taking 3x a day along with the shots (that is what I had to do going thru IVF cycle).. Anyway, I would ask your doctor if you should stop taking this med if it is something he/she prescribed. If not, I would still call and ask the nurse. Never hurts to ask questions... Hope this helps some...
I have read somewhere that lyme disease can cause arrhythmias. Leslie, How does your dr. know if you don't have an extra elec. pathway if you haven't had an ep study? Is he going by an ekg or something? They found out mine was inappropriate sinus tachy. primarily by the tilt table test, only because it happened during it. When they got the holter results back it was caught then, too. I wasn't aware of my heart beating fast.
08 in October and after an increase and a change in the delivery system, it rose only to 1.8. The doctor suspected that perhaps my body was using the progesterone to make cortisol. My stress level was high, so this is possible. It is my understanding that high thyroid levels can come about from low progesterone levels. As I recall, this is one reason why thyroid problems and menopause go together so often, since progesterone levels plummet.
I am still very frightened as I have never felt like this before in my life - I feel disconnected to the world around me and am very teary and feel depressed, but the next minute I feel fine again - could these mood swings be due to the implant or some residual stemetil drug reaction? I am too embarrased to talk to my GP about it. How long does it take for the synthetic progesterone to leave my body? I just want to feel normal again, the way I did before I had stemetil and the implanon.
We are not in too big of a hurry but a baby would be nice now. Hopefully the Depo will be out of my system soon...it can stay in your system from 12-24 months....and its month 18 well about to be 19 since my last shot. Im wondering if I should take a HPT to make sure Im not pregnant this month after the provera in Jan. Ive felt kind of weird...not pregnant weird...but It could be PMS symptoms. My breast are very sore and my stomach is very crampy but not all the time.
Accutane does not permanently stop sebum production. It's effect is semi-permanent/ temporary in the long term. The medication is no longer in your body after 5 weeks of finishing the course. However, sebum production is diminished enough that 80% of patients never need another course of Accutane. There is not a way to stimulate the sebaceous glands internally. You will have to apply moisturizing products to the skin whilst the dryness persists.
Going in for my egg retrieval tomorrow. Just wondering what all to expect. For those of you who did this before, how long was your recovery? I anticipate a lot of pain b/c last time I triggered ovulation (for an IUI in December) it was incredibly painful. I wasn't myself for three days. Just wondering what the egg retrieval might add to that.
OOHHH DH is great...a message!! YAY for you and him, please enjoy it! Do you do the shots every day? if so, you need to plan ahead how you will handle it so that poor dh doesn't get the blame, but I am sure he understands you ;o) Mommyin09: YAY you are moving in! Congrats!!! you and dh must feel very proud to finally be moving in. remember to take it easy, let dh do the hard work.
if someone could tell me if as soon as your first dose of lupron did your cycle stop and how long did your body feel pregnant. when i read the info on lupron it said you can get pregnant within the first couple of weeks and then some docs say you cant get pregnant. which one is it and do the medicine in the lupron give a false neg with home preg test.
that it says your period should start within a month or two of discontinuing the pill, but OCCASIONALLY it may take up to a year. How old are you? If you are in your 30's, I wouldn't waste a lot of time getting this investigated.
I just started clomid today (5-9). I have 2 children ages 11 & 9. I have a history of adhesions. I had the dye test in July. Dr says all is well & that the dye opened my tubes because they were blocked. Does anyone else have these problems from adhesions. Keep me in your prayers, & I,ll do the same!
Why does she always have show up when she's not welcome? SSBD to you in your new cycle. Hopefully AF will stay away for another nine months after this visit! Kelly: Thank you so much, I hope so too! How are you doing? Hannah: Hyperstimulation does happen in some cycle, but it's usually only mild to moderate. The severe cases are very uncommon...especially since the doctors are montoring the follicle development and estrogen levels very closely and can adjust medication accordingly.
I am 42 and had a m/c ast month, and I know how emotioanl and painful it is. The pain on your right side is probably your right ovary releasing an egg - I'll bet you are ovulating. Most healthy women who have regular cycles feel this pain monthly. If you are ready to get pregnant again, then get intimate with your husband for the next few days and I wish you the best of luck!
THIS MOST COMMONLY HAPPENS TO WOMEN WHO ARE IN THERE LATE 30's.YOU MIGHT HAVE FIBROIDS IN YOUR UTERUS.YOU NEED TO GO TO THE EMERGENCY ROOM IF YOU ARE FEELING WEAK AND FATIGUE,DON'T WAIT FOR A DOCTORS APPOINTMENT.WOMEN CAN BLEED TO DEATH FROM THIS.I SHOULD KNOW MY MOM ALL MOST DID.PLEASE SEEK MEDICAL ATTENTION AT ONCE.TAKE CARE OF YOUR SELF.
Just wondering if anyone else encountered this when coming off Yasmin, and if so, how long did it take for your skin to get back to normal?! I'm wondering if I should just go back on it for the clear skin even if it makes me depressed! My skin's really getting me down and depressing me now, but being on this pill makes me depressed... I can't win. Any advice/info would be much appreciated! I just want to know if these horrible spots will last much longer!
That was the explanation I was given today, and I was advised to wait for my next period, and when thats finished, if i'm still having the pink discharge or bleeding, go to my GP and my pill might be changed, dispite having had no other problems in a few years!
I have been feeling bloated for weeks as well, and also having all of the nausea and every other symptom you can name. I am just wondering how long it's gonna take for these hormones to start showing up in my urine and blood. I know some ladies say that it took them to about their 4th month before they got a positive result. My period is now 4 weeks late and it's been 8 weeks since my last period, so I know something should have been showing up by now, right?
MedHelp Health Answers